Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to rnd@dibru.ac.in

Publication View
Type : Journal Paper
Title: Free Convective MHD Flow Of A Non-Newtonian Fluid Past An Infinite Vertical Plate With Constant Suction And Heat Sink
Journal Name: International Journal of Dynamics of Fluids
Authors: Rita Choudhury,Debasish Dey
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 2010
Peer reviewed : yes
Volume: 6
Page No.: 133-144
ISSN: 0973-1784
Web Link: http://www.ripublication.com/Volume/ijdfvol6n2.htm
Keywords: Non-Newtonian,MHD flow,unsteady,sinks,Prandtl number